Joint papers of Makowsky and Shelah

MShS:47
Makowsky+Shelah+Stavi, $\Delta$-logics and generalized quantifiers -- Annals Math Logic 10 (1976) 155-192
MwSh:62
Makowsky+Shelah, The theorems of Beth and Craig in abstract model theory. I. The abstract setting -- Transactions American Math Soc 256 (1979) 215-239
MwSh:101
Makowsky+Shelah, The theorems of Beth and Craig in abstract model theory. II. Compact logics -- Archiv fur Math Logik und Grundlagenforschung 21 (1981) 13-35
MwSh:116
Makowsky+Shelah, Positive results in abstract model theory: a theory of compact logics -- Annals Pure and Applied Logic 25 (1983) 263-299


Back to theList of coauthors
Back to Shelah's Archive